# SDR DALA2024071107022

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION IN SPHERICAL BEARING ON RH PYLON. CORRECTIVE ACTION: REPLACED SPHERICAL BEARING RH PYLON PER AMDS CARD 5450-6010-RT. (0427341)
